Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2008

Mathematics

Benson, Prof. Dr. David J.

University of Aberdeen, United Kingdom
Field of research: Pure mathematics
Host: Prof. Dr. Henning Krause Universität Paderborn
  • David J. Benson and Henning Krause: Complexes of injective kG-modules. In: Algebra and Number Theory. 2, 2008, p. 1 - 30 [modular representation theory, derived category, stable module category, cohomology of groups].

  • David J. Benson and Jon F. Carlson: Varieties and cohomology of infinitely generated modules. In: Arch. Math. Basel. 91, 2008, p. 122 - 125 [infinitely generated modules, group algebras, support varieties, idempotent modules].

  • David J. Benson: Idempotent kG-modules with injective cohomology. In: Journal of Pure and Applied Algebra. 212, 2008, p. 1744 - 1746 [idempotent module, injective module, cohomology of groups].

Hajek, Prof. Dr. Otomar


Field of research: Analysis
Host: Prof. Dr. Werner Krabs Technische Universität Darmstadt
  • Otomar Hajek: Pursuit Games (1st. ed., Academic Press 1975). Mineola, NY: Dover Publications, 2008, 266 pp. [An introduction to the theory and applications pf differential games of pursuit and evasion].

Otto, Prof. Dr. Felix

Max-Planck-Institut für Mathematik in den Naturwissenschaften, Germany
Field of research: Analysis

  • Ignat, R., F. Otto: A compactness result in thin-film micromagnetics and the optimality of the Neel Wall. In: J. Europ. Math. Soc. (JEMS). 10, 2008, p. 909 - 956 [micromagnetics].

  • Otto, F., T. Viehmann: Domain branching in uniaxial ferromagnets - asymptotic behavior of the energy. In: SFB 611-Preprint. 420, 2008.

  • Capella Kort, A., F. Otto: A rigidity result for a perturbation of the geometrically linear three-well problem. In: SFB 611-Preprint. 425, 2008.

Selman, Prof. Dr. Alan L.

State University of New York at Buffalo, United States of America
Field of research: Computer science
Host: Prof. Dr. Klaus W. Wagner Julius-Maximilians-Universität Würzburg
  • Christian Glasser, Alan L. Selman, Stephen Travers, Klaus Wagner: The Complexity of Unions of Disjoint Sets. In: Journal of Computer and System Sciences. 74, 2008, p. 1173 - 1187 [computational complexity].

  • Christian Glasser, A. Pavan, Alan L. Selman, Liyu Zhang: Splitting NP-complete Sets. In: SIAM Journal on Computing. 37, 2008, p. 1517 - 1535 [computational complexity].

Xi, Prof. Dr. Changchang

Beijing Normal University, People's Republic of China
Field of research: Algebra
Host: Prof. Dr. Steffen Koenig Universität zu Köln
  • Hanxing Lin,Changchang Xi: On Hochschild extensions of reduced and clean rings. In: Communications in Algebra. 36, 2008, p. 388 - 394 [Reduced ring, reversible ring, symmetric ring, Hochschild extension].

  • Changchang Xi: On the finitistic dimension conjecture, III: Related to the pair eAe \subseteq A. In: Journal of Algebra. 319, 2008, p. 3666 - 3688 [finitistic dimension, Gorenstein dimension, *-syzygy module].

  • Changchang Xi: Stable equivalences of adjoint type. In: Forum Math.. 20, 2008, p. 81 - 97 [Hochschild cohomology, stable equivalence, Cartan determinant, cellular algebra, representation dimension].